# SDR SWAA2018013019435

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY OVERWING EXIT LIGHT FORWARD THRESHOLD LIGHT INOP.  R&R LIGHT PER AMM.
